# SDR 08FDEA02400

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 41,141 hours, 27,171 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Chafed
- Location: Bs 305 S3-4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 305 BETWEEN STR'S 3R AND 4R WHERE COCKPIT BULKHEAD ATTACHES TO INTERCOSTAL, BRACKET CHAFFING THROUGH INTERCOSTAL.  REMOVED INTERCOASTAL WEB IAW SRM 51-30-2.   FABRICATED WEB IAW B727 SRM 51-10-3, 51-30-5,  AND 53-10-2. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED NEW INTERCOASTAL IAW SRM 51-30-2.
